# SDR CALA2015080700648

- Difficulty date: August 5, 2015
- Submitted: August 7, 2015
- Operation: Air carrier
- Aircraft: N27421
- Make and model: Boeing 737924ER
- Aircraft serial: 37094
- Aircraft time: 24,823 hours, 8,250 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 144A53504
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 45.50 FLOORBEAM SEAT TRACK FASTENER HOLE 2, HFEC INSPECTION SHOWS CRACK INDICATION.  INSTALLED REPAIR IAW ECRA 5320-02564 & EA 5320-02076 REV I OP 3.
